Tiffy: Thailand’s Best Headache Cure?


 

This is what Tiffy looks like in a box and in small packets. Tiffy is written in Thai on one side of the packet, and in English on the other

 

In the last few years, as I spend more and more time on the computer, I’ve been getting lots of headaches. As close to a migraine as it’s possible to get, some headaches were leaving me completely incapacitated, in agonizing head pain and feeling nauseous and sick. Then, a few weeks ago, I took a dose of Tiffy, one of Thailand’s paracetamol products and I’ve been able to get rid of my severe headaches quickly ever since. In fact, you could say I’m in love with Tiffy.

Tiffy tablets come in tiny packets, just 4 tablets to a packet, but you can pick them up just about anywhere.  I used Tiffy a few weeks ago for a severe headache, after my apartment building’s shop had run out of paracetamol and Tiffy was all they had left.



Now, let me say, paracetamol in Thailand usually doesn’t work to cure my headaches. Neither does Tylenol. Both medications work fine for me in the west but a Thai friend, who buys all her medication in America, swears it’s because both Thai brands of paracetamol and Tylenol have a low dosage in Thailand. Whether it’s true or not all I know is, for me, they’re absolutely useless. So, you can imagine how skeptical I was about Tiffy the first time I took it.

Half an hour later, you could have knocked me over with a feather. Not only did Tiffy completely cure my headache quickly, my nausea disappeared too.

Since then, every time I feel a headache coming on, Tiffy is my headache cure. In fact, Tiffy is Thailand’s best headache cure — well at least for me.

Just in case you’re wondering, this is what’s in a Tiffy tablet:

 

PER TIFFY TABLET: Paracetamol 500 mg, Chlorpheniramine Maleate 2mg., and Pseudoephedrine HCL 30mg


Meanwhile, whether Tiffy is a miracle mix or not, I don’t know. I do know, however, whenever I get a headache in Thailand, a packet of Tiffy is the first thing I’ve going to reach for. After all, when Tiffy has cured my headache every time, why would I try anything else!

Tiffy is manufactured in Thailand by Thai Nokorn Patana Co. LTD. It’s mainly a medication for relief of colds and flu, and it’s amazing for that too.

Did You Miss These Awesome Articles About Thailand?